Periodic boundary value problems for higher-order fractional differential systems

Michal Fečkan, Kateryna Marynets, Jin Rong Wang*

*Corresponding author for this work

Research output: Contribution to journalArticleScientificpeer-review

19 Citations (Scopus)


Approximation of solutions of fractional differential systems (FDS) of higher orders is studied for periodic boundary value problem (PBVP). We propose a numerical-analytic technique to construct a sequence of functions convergent to the limit function, which is a solution of the given PBVP, if the corresponding determined equation has a root. We also study scalar fractional differential equations (FDE) with asymptotically constant nonlinearities leading to Landesman-Lazer–type conditions.

Original languageEnglish
Pages (from-to)3616-3632
Number of pages17
JournalMathematical Methods in the Applied Sciences
Issue number10
Publication statusPublished - 15 Jul 2019
Externally publishedYes


  • Bernoulli polynomials
  • fractional differential systems
  • Landesman-Lazer–type conditions
  • periodic boundary value problems


Dive into the research topics of 'Periodic boundary value problems for higher-order fractional differential systems'. Together they form a unique fingerprint.

Cite this